Volume 13,Issue 1,1993 Table of Contents

Other Issues:  


Absolute continuity of vector Valued Functions
  Ted W.Goodman
  1993,13(1):1-6 [Abstract(2026)]  [View PDF]
Global Solution for Degenerate Nonlinear Reaction-Diffusion System
  Zhang Gongan
  1993,13(1):7-20 [Abstract(1822)]  [View PDF]
Co-RS-cornpact Topologies
  M.E. Abd El-Monsef,A.M. Kozae and A.A.Abo Khadra
  1993,13(1):21-25 [Abstract(1963)]  [View PDF]
A Modified Version of ABS Algorithms
  Zhang Liwei and Xia Zunquan
  1993,13(1):26 [Abstract(1586)]  [View PDF]
On Boundary Correspondence in Conformal Mapping
  Yang Weiqi
  1993,13(1):27-33 [Abstract(1788)]  [View PDF]
  1993,13(1):34 [Abstract(1607)]  [View PDF]
On α-Close-to-Convex Functions of Order β
  Zhu Yongsheng
  1993,13(1):35-39 [Abstract(1653)]  [View PDF]
  1993,13(1):40 [Abstract(1731)]  [View PDF]
On 3-Dimensional Cooperative Systems in the Box [p.q]
  Jiang Jifa
  1993,13(1):41-45 [Abstract(1764)]  [View PDF]
Kaehler Spacelike Submanifolds in an Indefinite Comolex Space Form
  Sun Huafei and Cui Yuheng
  1993,13(1):46 [Abstract(1617)]  [View PDF]
The Joint Distribution of kth Record Times and kth Record values
  Zhang Yongsheng
  1993,13(1):47-51 [Abstract(1910)]  [View PDF]
A Note on Stochastic Ordering (≤d)
  Hu Nanhua
  1993,13(1):52-54 [Abstract(1884)]  [View PDF]
On Problem 24 of P. Turán, II
  Shi Yingguang
  1993,13(1):55-60 [Abstract(1948)]  [View PDF]
The Lp-saturation of Mixed Exponential Type Integral Operators
  Chen Wenzhong and Cui Zhenlu
  1993,13(1):61-68 [Abstract(1744)]  [View PDF]
Global Approximation Theorems for Modified Szász Operators in Exponential Weight Spaces
  Guo Shunsheng
  1993,13(1):69-72 [Abstract(1613)]  [View PDF]
Interpolating Multivariate Rational Splines of Speical Forms
  Tan Jieqing
  1993,13(1):73-78 [Abstract(2055)]  [View PDF]
Connectivity and 2-extendability of Strongly Regular Graphs
  Lou Dingjun
  1993,13(1):79-83 [Abstract(1859)]  [View PDF]
A Refinement of the Arithmetic-geometric Means Inequality
  Hao Zhichuan
  1993,13(1):84-88 [Abstract(1790)]  [View PDF]
  1993,13(1):89-94 [Abstract(1695)]  [View PDF]
Gr-Morita Duality and Morita Duality
  Zhang Shenggui
  1993,13(1):95-98 [Abstract(1890)]  [View PDF]
Homological Properties of Weak Semilocal Rings
  Zhao Yicai
  1993,13(1):99-102 [Abstract(1857)]  [View PDF]
Construction of the Above and Below Subgroups and Saturated Subgroups of l-groups
  Zheng Xiqiang
  1993,13(1):103-106 [Abstract(1720)]  [View PDF]
Congruences on Metaorthodox Semigroups
  Zeng Xiangjin
  1993,13(1):107-110 [Abstract(1939)]  [View PDF]
Factor-nilpotent Ideal of Rings
  Huang Xiyin
  1993,13(1):111-114 [Abstract(1973)]  [View PDF]
Derivations of the Full Matrix Rings over a Ring
  Deng Qing
  1993,13(1):115-118 [Abstract(1887)]  [View PDF]
On a Result of Xie Bangjie
  Tao Yuegang
  1993,13(1):119-120 [Abstract(1701)]  [View PDF]
On Categories with Ordered Structures
  Chen Huanyin
  1993,13(1):121-125 [Abstract(1671)]  [View PDF]
Hamiltonian Decompositions of Cayley Digraphs on Finite Cyclic Graphs
  Meng Jixiang and Huang Qiongxiang
  1993,13(1):126-130 [Abstract(1894)]  [View PDF]
Longest Cycles in Claw-free Graphs
  Li Mingchu and Li Zhongxiang
  1993,13(1):131-136 [Abstract(1711)]  [View PDF]
  1993,13(1):137-138 [Abstract(2006)]  [View PDF]
Non-linear Approximation in Cpa Spaces
  Wang Pinghua
  1993,13(1):139-142 [Abstract(1642)]  [View PDF]
Unconditionally Convergent Series of Operators
  Zhong Huaijie
  1993,13(1):143-146 [Abstract(1829)]  [View PDF]
A Note on Matrix Differential Calculus
  Liang Chuanguang,Jing Haiying and Jing Zhiping
  1993,13(1):147-153 [Abstract(2021)]  [View PDF]
Characterizations of Completely Distributive Lattice
  Shi Fugui
  1993,13(1):154 [Abstract(1721)]  [View PDF]
On Two Results of Polato?lu
  Yang Dinggong
  1993,13(1):155-156 [Abstract(1872)]  [View PDF]
  1993,13(1):157-158 [Abstract(1898)]  [View PDF]